# SDR ABXA9600654

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 43
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMERGENCY LIGHTING INOPERATIVE.  RELAMPED, OPS CHECKED GOOD PER DC-9 MM 33-10-0.
